Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: medications change my sexual preference linkadge

Posted by jerrympls on May 27, 2004, at 21:11:49

In reply to medications change my sexual preference, posted by linkadge on May 26, 2004, at 17:08:31

> I would strongly consider myself homosexual while taking SSRI medication, as well as when taking no medication at all.
>
> Whenever, however I take a noradrenic antidepressant (notably effexor, remeron, or sinequan) within about a week, I find myself attracted to women, and repulsed by the same sex.
>
>
> There are also subtle changes in my attitude to accompany it. I am more agressive, and less passive.
>
>
> Linkadge
>

Interesting. Did you know back inthe daythey used to give homosexuals Nardil to attempt to reverse any homoerotic thoughts/behaviors. I am gay (orientation not preference) and was on Nardil. It TOTALLY wiped out my sex drive/desire, etc. I didn't look at any guy - BUT - I never grew sexually fond of females.

Very interesting you have this effect!

Jerry ;-)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jerrympls thread:350870
URL: http://www.dr-bob.org/babble/20040527/msgs/351270.html